Thread: Sensipar
View Single Post
  #1  
Old 12-01-2007, 06:16 PM
Unregistered
Guest
 
Posts: n/a
Default Sensipar

I have been taking Sensipar for about 8 months now. For the past six months, I have had severe diarrhea, dizziness, muscle pain, loss of appetite (have lost over 30 pounds in this time without trying) and have been severely weak and tired. My doctor (kidney specialist) and my primary care provider both have known all along the side effects that I have been having. I thought I was dying actually. After taking this drug for 8 months, it was determined that it was not working and my kidney specialist increased the dose from 30 mg. a day to 60 mg. a day. I did not fill the prescription for about two weeks and decided that I would just fill it when I had the money to do so. After about 4 to 6 days of not taking Sensipar, all of the above symptoms dissappeared and I started to feel a lot better. That was when I realized that perhaps it was the Sensipar that was causing those symptoms and did some research. Well, to my surprise I found out that I am probably allergic to Sensipar. You would think that one of the two doctos (one being a kidney specialist and one being a DO would have told me about these side effects) but no! I have spent countless trips to the doctors complaining of these side effects to no avail. I was starting to wonder if I was imagining it but I knew that what I was feeling was true. Be aware of any medicines you take and do your own research as you are the best resource for your own health care and doctors should never be considered to be "the end all do all" as they do not know your body the way that you do.
Reply With Quote